# SDR FDEA202503090342

- Difficulty date: March 9, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 35,900 hours, 20,159 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Seat Track
- Part number: A53781932202
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MAIN DECK SEAT TRACK AT Y2462 BETWEEN FR18 AND FR22 REQUIRES   EVALUATION FOR CONFORMITY. THE EXISTING REPAIR ON MAIN DECK SEAT TRACK AT Y2462 BETWEEN FR18 AND FR22 WAS   EVALUATED AND FOUND IN COMFORMITY WITH A300-600F SRM 53-10-16-201 FIG 201. BUT NO   RECORD FOUND. EO:6-5100-7-5000 D7 PT1 WAS COMPLETED. TITLE: STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707. THE   REPAIR WAS CATEGORY "A" AND WAS CLASSIFIED AS MAJOR PER GMM 6-2-100.
